# SDR HALA20241230391

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,512 hours, 7,537 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,927 hours, 7,775 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Heat Exchanger
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 AIR EXCHANGER FAULT UPON LANDINNG. REPLACED #1 ENG. AOHE REF. AMM TASK 79-21-51. OPS CHECK & LEAK CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
